Math

MathSciNet Journal Profile Pages

By Alison Verbeck on June 12, 2019

MathSciNet has recently updated the Journal Profile Pages to present amazing information they have about the many journals Mathematical Reviews covers.  Whenever possible, they offer graphical formats for the data, as well as tables.  The Mathematical Reviews Database contains considerable inform...

The war to free science

By Alison Verbeck on June 12, 2019

An interesting article from vox.com on the University of California system cancelling their Elsevier subscriptions: https://www.vox.com/the-highlight/2019/6/3/18271538/open-access-elsevier-california-sci-hub-academic-paywalls

May Math Approval Books

By Alison Verbeck on May 31, 2019

Algebraic statistics / Seth Sullivant. QA276 .S8945 2018 Combinatorial reciprocity theorems : an invitation to enumerative geometric combinatorics / Matthias Beck, Raman Sanyal. QA167 .B3545 2018 Convection-diffusion problems : an introduction to their analysis and numerical solution / Martin Sty...

May Math Springer Books

By Alison Verbeck on May 31, 2019

(Almost) Impossible Integrals, Sums, and Series   by  Cornel Ioan Vălean Actuarial Aspects of Long Term Care   by  Etienne Dupourqué , Frédéric Planchet, Néfissa Sator Advanced Statistics for the Behavioral Sciences   by  Jonathon D. Brown Analysis of Doubly Truncated Data   by  Achim Dörre, Take...

Recent Publications from WU Math & Statistics Dept.

By Alison Verbeck on May 31, 2019

NORM PRESERVING EXTENSIONS OF BOUNDED HOLOMORPHIC FUNCTIONS Authors: Kosinski, L; Mccarthy, JE TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 371 Issue: 10 Pages: 7243-7257 Published: MAY 15 2019 Automorphism groups that are subgroups of SU(n,1) Authors: Krantz, SG COMPLEX VARIABLES AN...

April Math Approval Books

By Alison Verbeck on April 29, 2019

Championing science : communicating your ideas to decision makers / Roger D. Aines and Amy L. Aines. Zeta and L-functions in number theory and combinatorics / Wen-Ching Winnie Li. Number theory and geometry : an introduction to arithmetic geometry / Álvaro Lozano-Robledo.

Recent Publications from WU Math & Statistics Dept.

By Alison Verbeck on April 29, 2019

The Fefferman-Szego metric and applications Authors: Krantz, SG COMPLEX VARIABLES AND ELLIPTIC EQUATIONS Volume: 64 Issue: 6 Pages: 965-978 Published: JUN 3 2019 Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups Authors: Duong, XT; Li, HQ; Li, J; Wi...

April Math Springer eBooks

By Alison Verbeck on April 29, 2019

Applied Stochastic Control of Jump Diffusions, 3rd ed.   by  Bernt Øksendal, Agnès Sulem Bhāskara-prabhā   by  K. Ramasubramanian, Takao Hayashi, Clemency Montelle Convex and Stochastic Optimization   by  J. Frédéric Bonnans Cryptology and Error Correction   by  Lindsay N. Childs Dynamical System...

New Math Approval Books

By Alison Verbeck on April 16, 2019

The following books arrived as part of the math approval plan in FY 2019. Adults, mathematics and work : from research into practice / by John J. Keogh, Theresa Maguire, and John O’Donoghue. QA10.7 .K46 2018 Boundary behavior of solutions to elliptic equations in general domains / Vladimir ...